Topologie
Une généralisation de l'homologie de Khovanov
[A generalization of Khovanov's homology]
Comptes Rendus. Mathématique, Volume 353 (2015) no. 12, pp. 1135-1140.

We generalize Khovanov's homology to unoriented links and with coefficients in the 2-dimensional universal Frobenius algebra. Then, we construct, for each Reidemeister move, a graduated homotopy equivalence and give the explicit formulae of these equivalences and their homotopy inverses. Further, we prove that the generalized Khovanov complex of a link diagram D mirror image is isomorphic to the dual of the Khovanov complex of D. Finally, we generalize the Rasmussen theorem on the Lee–Khovanov homology.

Dans ce travail, on généralise l'homologie de Khovanov à tout entrelacs non orienté et à coefficients dans l'algèbre de Frobenius universelle de rang 2, puis on construit pour chaque mouvement de Reidemeister une équivalence d'homotopie graduée, en donnant les formules explicites de ces équivalences ainsi que celles de leurs inverses homotopiques. Ensuite, on montre que le complexe de Khovanov généralisé de l'image miroir d'un diagramme d'entrelacs D est isomorphe au dual du complexe de Khovanov de D. Enfin, on généralise le théorème de Rasmussen sur l'homologie de Lee–Khovanov.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2015.09.026
Aouani, Zouhaier 1, 2; Saihi, Inès 2, 3

1 Université Paris-7, France
2 Université de Tunis El Manar, Faculté des sciences de Tunis, LR11ES12, Tunisie
3 Université de Tunis, École nationale supérieure d'ingénieurs de Tunis, 5, avenue Taha-Hussein, 1008, Tunisie
@article{CRMATH_2015__353_12_1135_0,
     author = {Aouani, Zouhaier and Saihi, In\`es},
     title = {Une g\'en\'eralisation de l'homologie de {Khovanov}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1135--1140},
     publisher = {Elsevier},
     volume = {353},
     number = {12},
     year = {2015},
     doi = {10.1016/j.crma.2015.09.026},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2015.09.026/}
}
TY  - JOUR
AU  - Aouani, Zouhaier
AU  - Saihi, Inès
TI  - Une généralisation de l'homologie de Khovanov
JO  - Comptes Rendus. Mathématique
PY  - 2015
SP  - 1135
EP  - 1140
VL  - 353
IS  - 12
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2015.09.026/
DO  - 10.1016/j.crma.2015.09.026
LA  - fr
ID  - CRMATH_2015__353_12_1135_0
ER  - 
%0 Journal Article
%A Aouani, Zouhaier
%A Saihi, Inès
%T Une généralisation de l'homologie de Khovanov
%J Comptes Rendus. Mathématique
%D 2015
%P 1135-1140
%V 353
%N 12
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2015.09.026/
%R 10.1016/j.crma.2015.09.026
%G fr
%F CRMATH_2015__353_12_1135_0
Aouani, Zouhaier; Saihi, Inès. Une généralisation de l'homologie de Khovanov. Comptes Rendus. Mathématique, Volume 353 (2015) no. 12, pp. 1135-1140. doi : 10.1016/j.crma.2015.09.026. http://www.numdam.org/articles/10.1016/j.crma.2015.09.026/

[1] Khovanov, M. A categorification of the Jones polynomial, Duke Math. J., Volume 101 (2000) no. 3, pp. 359-426

[2] Khovanov, M. Link homology and Frobenius extensions, Fundam. Math., Volume 190 (2006), pp. 179-190

[3] Rasmussen, J. Khovanov homology and the slice genus, Invent. Math., Volume 182 (2010) no. 2, pp. 419-447

Cited by Sources: